SciELO - Scientific Electronic Library Online

 
vol.28 issue2ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONSDISQUES J-HOLOMORPHES CONTENUS DANS UNE HYPERSURFACE author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DOMINGUEZ-WADE, Pedro. SCHUR RING AND QUASI-SIMPLE MODULES. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp.133-139. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200003.

Let R be a ring of algebraic integers of an algebraic number field F and let G ≤ GLn(R) be a finite group. In this paper we show that the R-span of G is just the matrix ring Mn(R) of the n X n-matrices over R if and only if G/Opi(G) is absolutely simple for all pi ∈ π, where π is the set of the positive prime divisors of |G| and Opi(G) is the largest normal pi-subgroup.

Keywords : Schur ring π-globally simple.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License